Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Locally-finitely-valued cohomology groups


Author: William L. Gordon
Journal: Proc. Amer. Math. Soc. 6 (1955), 656-662
MSC: Primary 55.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0071772-6
MathSciNet review: 0071772
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. H. Dowker, Homology groups of relations, Ann. of Math. vol. 56 (1952) pp. 84-95. MR 0048030 (13:967d)
  • [2] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton, 1952. MR 0050886 (14:398b)
  • [3] J. W. Keesee, Finitely-valued cohomology groups, Proc. Amer. Math. Soc. vol. 1 (1950) pp. 418-422. MR 0036993 (12:196c)
  • [4] E. H. Spanier, Cohomology theory for general spaces, Ann. of Math. vol. 49 (1948) pp. 407-427. MR 0024621 (9:523d)
  • [5] A. H. Stone, Paracompactness and product spaces, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 977-982. MR 0026802 (10:204c)
  • [6] J. W. Tukey, Convergence and uniformity in general topology, Annals of Mathematics Studies, no. 2, Princeton, 1940, p. 53. MR 0002515 (2:67a)
  • [7] C. T. Yang, On cohomology theories, Proc. Nat. Acad. Sci. U.S.A. vol. 38 (1952) pp. 348-351. MR 0048027 (13:967a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.0X

Retrieve articles in all journals with MSC: 55.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0071772-6
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society